Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
D90

Accutane Side Effects Forehead Feels Tight And Nose Feels Weird

Recommended Posts

First few days on it and feel fine emotionally which is good. Have a strange side effect I've just noticed though and wondering if this is common or unusual whilst on Accutane. My nose feels rather strange, like a bit tender. Also my forehead feels tight.... it's pretty minimal and not painful at all just a bit weird. I didn't have SPF on today and was in the sunlight albeit for a short period of time could this be why? cheers

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×